# SDR AALA2019120299007

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 33,235 hours, 13,453 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 822160410X
- Part serial: 17NFC6
- Condition: Unreliable
- Location: Elevator Servo
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT LNAV AND VNAV DISCONNECTED SEVERAL TIMES AND WOULD NOT REMAIN ENGAGED .AUTO  PILOT B WAS ENGAGED ON PATH AND COUSE. MAINTENANCE PERFORMED LAND VERIFY TEST IAW AMM 22-11-00. FAILED ON ELEV SERVO AMP FCC-A. REPLACED FCC-A IAW AMM 22-11-33. ALL OPS TEST PASSED.
